# SDR DALA2017100407291

- Difficulty date: August 21, 2014
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 77,471 hours, 35,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CORRODED SPOTS WERE FOUND ON THE FWD FLANGE OF FRAME 20,  STRINGER 23L.  REWORKED IAW  SRM 51-74-00 AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS,  REPAIRED IAW ERA 528120-14.
